Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning a 9 year old female with no pertinent medical history or drug reactions/allergies, who on 05 Sept 2006 and 03 Nov 2006 was vaccinated with the first and second doses of Gardasil (lot 653735/0688F). There was no concomitant medication. Subsequently the patient experienced thinning of hair or alopecia. Unspecified medical attention was sought. At the time of this report the patient had not recovered. Additional information has been requested. This is in follow-up to report (s) previously submitted on 1/5/2007. Initial and follow-up information has been received from a licensed practical nurse concerning a 9 year old female with no pertinent medical history or drug reaction/allergies, who on 10-OCT-2006 was vaccinated intramuscularly with the first dose of GARDASIL (0.5 ml) (lot # 653735/0688F). There was no concomitant medication. Subsequently, approximately ten days after vaccination on approximately 20-OCT-2006, the patient''s mother noticed a balding spot behind the patient''s ear. The patient used a steroid cream on the area and had an appointment with a dermatologist. It was reported that the patient has some hair re-growth but not in the whole area. The patient''s mother was unsure about the completion of the recommended vaccine schedule. No further information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166